Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Asked to take vertin and stugeron for vertigo. Have dizziness. Any exercise?

hello doctor .. i am experiencing vertigo and doctor has suggested me to take vertin and stugeron for 3 weeks. I have no pain or other symptoms other than giddiness, when I move my head back and front so while lying down and getting up. I have heard of exercises which cures vertigo.My doubt is would medicine be helpful?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding your problem of dizziness. You had already been examuned by your doctor who had advice you to take tab vertin & tab stugeron. You are keen to know about rehabilitation exercises.

Here I would like to tell you these are rehabilitation exercises to enhance the recovery and compensation mechanism of vestibule of our internal ear.These exercises are performed under the guidance of expert physotherapist. So may consult any senior physiotherapist.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor